# SDR 2002FA0001346

- Difficulty date: November 14, 2002
- Submitted: November 26, 2002
- Operation: General aviation
- Aircraft: N737HV
- Make and model: Cessna 172N
- Aircraft serial: 17269438
- Engine: Lyc O320H2AD
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 05160167
- Condition: Corroded
- Location: Fuel Vent Line
- Part time: 2,668 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN CABIN, INSPECTED AND FOUND FUEL LINE COUPLERS UNDER HEAD LINER DRY ROTTED.   ON THE LT SIDE, MFG ROUTED THE AIR VENT DUCT (SCAT HOSE)  ON TOP OF THE FUEL VENT LINE CORROSION CREATED A HOLE FROM DAMPNESS AND AGE, FUEL SEEPS THROUGH THE HOLE.
